Authors: Tričković, Slobodan
Stanković, Miomir 
Title: A new approach to the orthogonality of the Laguerre and Hermite polynomials
Journal: Integral Transforms and Special Functions
Volume: 17
Issue: 9
First page: 661
Last page: 672
Issue Date: 1-Sep-2006
Rank: M23
ISSN: 1065-2469
DOI: 10.1080/10652460500421926
Abstract: 
This article draws on results from [Triković, S.B. and Stanković, M.S., 2003, On the orthogonality of classical orthogonal polynomials. Integral Transforms and Special Functions , 14(3), 271-280.], where we considered the orthogonality of rational functions W n ( s ) which are obtained as the images of the classical orthogonal polynomials under the Laplace transform. We proved in [Triković, S.B. and Stanković, M.S., 2003, On the orthogonality of classical orthogonal polynomials. International Transaction of Specific Function , 14(3), 271-280.] that the orthogonality relations of the Jacobi polynomials and the standard Laguerre polynomials L n ( x ) are induced by and are equivalent to the orthogonality of rational functions W n ( s ). In this article, we continue in the same manner by considering the generalized Laguerre polynomials and Hermite polynomials H n ( x ). In the last section, we analyze the zeros distribution of the Laplace transform images of the Legendre, Chebyshev, Laguerre and Hermite polynomials.
Keywords: Classical orthogonal polynomials | Laplace transform
Publisher: Taylor & Francis

Show full item record

SCOPUSTM   
Citations

2
checked on Jun 21, 2024

Page view(s)

36
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.